Petition to panorama in the UK to make a documentary about PSSD. Signatures needed.
Posted 25 January 2017 - 01:23 PM
Please be brave people and sign for the petition. PSSD is a horrible condition that really needs to become common knowledge to the medical community, and this could greatly help. Thanks.
Posted 25 January 2017 - 02:35 PM
If we do not take action we will be silenced forever. Panaroma have silouhetted and blacked out peoples identities on many shows so don't be afraid.
Cocktail drugged since 9
Genitals went numb
Extreme intestinal gas and pain
Extreme anxiety cant concentrate
Post-SSRI Sexual Dysfunction (PSSD)
Posted 25 January 2017 - 03:42 PM
Posted 27 January 2017 - 05:57 AM
still trying to reduce the Paroxetine.
That's not PSSD if you still take the SSRI. PSSD means that you don't take antidepressants anymore.
Various symptoms since winter 2014/2015 after a few days Escitalopram
Please complete the questionnaire in order to possibly promote PSSD research if you have PSSD / Post-SSRI PGAD:
Posted 27 January 2017 - 08:31 AM
Posted 28 January 2017 - 07:29 AM
Posted 09 February 2017 - 07:37 PM
i can share details and support via PM on here. send me a message with what you would like or a link to a petition page. caveats: i polydrugged, and am in the US.
from 2005-2012, i spent 7 years taking 17 different psychotropic medications covering several classes. i would be taking 3-7 medications at a time, and 6 out of the 17 medications listed below were maxed or overmaxed in clinical dosage before i moved on to trying the next unhelpful cocktail.
antidepressants (SSRIs, SNRIs, NDRIs, tetracyclics): zoloft, wellbutrin, effexor, lexapro, prozac, cymbalta, remeron
antipsychotics (atypical): abilify, zyprexa, risperdal, geodon
sleep aids (benzos, off-label antidepressants & antipsychotics, hypnotics): seroquel, temazepam, trazodone, ambien
i tapered off all psychotropics from late 2011 through early 2013, one by one. for all 5 years since quitting, ive been cycling through severe, disabling withdrawal symptoms spanning the gamut of the serious, less serious, and rather worrisome side effects of these assorted medications. previous cross-tapering and medication or dosage changes had also caused undiagnosed withdrawal symptoms.